# SDR SWAA2025041422440

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 52,179 hours, 31,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 ABC EMERGECY LIGHT INOP<[01] RELAMPED EMERGENCY AISLE LIGHT AT ROW 20 ABC NO FIX. NO LIGHT ASSY IN STOCK. RELAMPED IAW AMM 33-51-03. OKAY TO CONTINUE ON MEL 33-15-02. SP1 AUTH# 246236.;[02] REPLACED LIGHT ASSY PER AMM 33-51-03. NO FIX. TS AND FOUND GROUND WIRE AT GROUND BLOCK (GD03764) TO BE BROKEN. REPINNED GROUND WIRE PER SWPM 20-90-15. OPC GOOD OF EMER LIGHTS PER AMM 33-51-03. THIS CLEARS MEL.
